# SDR CALA0300307

- Difficulty date: June 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601180
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN NR 6 SLAT PANEL SKIN AT LOWER RIVET LOCATED JUST O/B OF I/B AUX TRACK, RIGHT SLAT STA 300.  A REPAIR WAS INSTALLED IAW SRM 57-43-01.
